1.

A Genetic Algorithm for Minimum Set Covering Problem in Reliable and Efficient Wireless Sensor Networks

Volume 55, Issue 1, March 2014, Pages 224-240
Bara; a A. Attea; Sarab M. Hameed

2.

Dynamics and Chaotic of Polynomials on Quasi Banach Spaces

Volume 56, Issue 2, June 2015, Pages 1111-1123
Naseif Jasim Al-Jawari; Arwa Nazar Mustafa; Radhi I. M. Ali; Jalal H. Hussein AL-Bayati; Inaam Mohammed Ali; Tha; ar Younis Ghawi; Enas M. Kamil; Bahar H. AL- Bahraany; Bara; a Ali Attea; Sarab M. Hameed; Rasha A. Mohammed; A. Attea; Baraa; Mays M. Hoobi; Salah. A. Salman; Maha. A. Rajab; Uday. E. Jallod; Mohammed I. Abd-Almajied; Ali K. Resen

3.

Multi-Objective Set Cover Problem for Reliable and Efficient Wireless Sensor Networks

Volume 56, Issue 2, June 2015, Pages 1147-1160
Bara; a Ali Attea

4.

Numerical Study of an Adsorption Water Desalination System Utilizing Low-grade Heat Sources

Volume 2, Issue 1, March 2022, Pages 59-72
Esraa Hussien; Mohammed W. Al-Jibory; Fadhel N. Al-Mousawi


Journal Management System. Powered by ejournalplus.com